Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have chest pain. I am on Human chorionic gonadotropin(HCG) diet

I m on the HCG diet , and I have been having chest pains. I am also athsmatic, and I m not sure what the source of my pain is. I am a 21 year old female.
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
hCG diet is similar to thyroid hormones. It can cause high blood pressure and heart arrhythmias which can explain chest pain. Get to a Doctor and get examined for blood pressure and ECG to rule out heart problem. It would be best to avoid this as there are many side effects which will ruin your health. To lose weight you need to avoid junk food. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Stay stress free. Do regular exercise. If recent increase in weight you can check thyroid hormones also.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor